# SDR DL757081225

- Difficulty date: August 20, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 65,836 hours, 30,191 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 686-710
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS EXFOLIATED CORROSION AT STA 686-710 LBL 45.5.  REMOVED SEAT TRACK FROM STA 669 TO STA 788 LBL 45.5 IAW SRM 53-00-51.  INSTALLED REPLACEMENT SEAT TRACK IAW SRM 51-20-01.
